# SDR MASA200501042

- Difficulty date: December 15, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 17,690 hours, 13,089 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6499 PHX - FLAPS FAIL AT 20 DEGREES.  MAINTENANCE PERFORMED AD PART A.  OPS CHECKED GOOD.
